Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 162, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 27, 2012, 6:42 PM CDT for 4 counties in Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2012, 6:42 PM CDT (23:42 UTC)
- Expired
- May 27, 2012, 7:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Antelope County, NE, Boone County, NE, Madison County, NE, Platte County, NE
The radar
The Omaha radar (KOAX), 135 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1034 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS53 KOAX 272342
SVROAX
NEC003-011-119-141-280015-
/O.NEW.KOAX.SV.W.0162.120527T2342Z-120528T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
642 PM CDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN ANTELOPE COUNTY IN NORTHEAST NEBRASKA...
BOONE COUNTY IN NORTHEAST NEBRASKA...
MADISON COUNTY IN NORTHEAST NEBRASKA...
EXTREME NORTHWESTERN PLATTE COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 715 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP
TO PING PONG BALL SIZE. THIS STORM WAS LOCATED NEAR ALBION...OR 36
MILES NORTHWEST OF COLUMBUS...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALBION...NEWMAN GROVE AND TILDEN.
THIS INCLUDES HIGHWAY 275 NEAR MILE MARKER 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4205 9785 4193 9753 4170 9776 4160 9792
4171 9811
TIME...MOT...LOC 2337Z 218DEG 46KT 4168 9799
WIND...HAIL <50MPH 1.50IN
$$
SMITH/ZAPOTOCNY2 follow-up statements
919
WWUS53 KOAX 280001
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 PM CDT SUN MAY 27 2012
NEC003-011-141-280025-
/O.CAN.KOAX.SV.W.0162.000000T0000Z-120528T0015Z/
BOONE NE-PLATTE NE-ANTELOPE NE-
701 PM CDT SUN MAY 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR BOONE...EXTREME
NORTHWESTERN PLATTE AND EXTREME SOUTHEASTERN ANTELOPE COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4202 9777 4194 9754 4193 9753 4184 9762
4179 9769 4188 9784 4195 9783
TIME...MOT...LOC 0001Z 219DEG 46KT 4186 9777
$$
NEC119-280015-
/O.CON.KOAX.SV.W.0162.000000T0000Z-120528T0015Z/
MADISON NE-
701 PM CDT SUN MAY 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
CDT FOR WEST CENTRAL MADISON COUNTY...
AT 656 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF NEWMAN GROVE...OR 21 MILES SOUTHWEST OF NORFOLK...MOVING
NORTHEAST AT 55 MPH.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WEST CENTRAL MADISON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4202 9777 4194 9754 4193 9753 4184 9762
4179 9769 4188 9784 4195 9783
TIME...MOT...LOC 2356Z 219DEG 46KT 4186 9777
WIND...HAIL 60MPH 1.00IN
$$
SMITH/ZAPOTOCNY219
WWUS53 KOAX 280012
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
712 PM CDT SUN MAY 27 2012
NEC119-280025-
/O.EXP.KOAX.SV.W.0162.000000T0000Z-120528T0015Z/
MADISON NE-
712 PM CDT SUN MAY 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE
AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 4202 9777 4194 9754 4193 9753 4184 9762
4179 9769 4188 9784 4195 9783
TIME...MOT...LOC 0012Z 218DEG 46KT 4186 9777
$$
SMITH/ZAPOTOCNYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:28 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 27, 3:28 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 328 PM CDT SUN MAY 27 2012 .DISCUSSION... MAIN CONCERN IS SEVERE WEATHER THROUGH THE EVENING AND POSSIBLY INTO THE EARLY MORNING HOURS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE... AND WILL KEEP PREVIOUS ISSUED FLASH FLOOD WATCH. PRECIPITABLE WATER VALUES SHOULD GENERALLY BE FROM 1.5 TO 2.0 INCHES THROUGH THE EVENING. HIGHEST FOR FLASH FLOODING IS PROBABLY IN MINNESOTA AND NORTHWEST IOWA. UPPER AIR CHARTS FROM THIS MORNING INDICATED THE FOLLOWING. AT 300 MB...A JET MAX OF AROUND 100 KNOTS WAS NOTED OVER NORTHERN ARIZONA. AT 500 MB...A BROAD AREA OF HEIGHT FALLS EXTENDED FROM THE ROCKIES OUT INTO THE NORTHERN AND CENTRAL PLAINS. A MAX OF AROUND 100 METERS WAS ESTIMATED OVER THE NORTHERN WYOMING/ SOUTHEAST MONTANA BORDER AREA. COOLER AIR AT 700 MB WAS MOVING EAST ACROSS THE PLAINS...AS NOTED BY COOLING ON KOAX 18Z SOUNDING. IT ALSO COOLED AT 850 MB. MIXED LAYER CAPE WAS 1038 J/KG AND CONVECTIVE INHIBITION WAS 70. EXPECT STORMS TO INCREASE IN COVERAGE ACROSS THE NORTHWEST HALF OF THE FORECAST AREA THROUGH EARLY EVENING. SEE HWO AND SPC PRODUCTS FOR ADDITIONAL DETAILS. COLD FRONT EXTENDED FROM EASTERN SOUTH DAKOTA DOWN THROUGH NEBRASKA AND DOWN INTO NORTHWEST KANSAS AT MID AFTERNOON. THIS SHOULD EXTEND FROM EASTERN MINNESOTA TO SOUTHWEST IOWA AND DOWN TO INTO WESTERN OKLAHOMA. EXPECT A DECENT RANGE OF LOWS TONIGHT WITH LOWS RANGING FROM 50S IN NORTHEAST NEBRASKA TO 60S IN THE SOUTHWEST CORNER OF IOWA AND SOUTHEAST CORNER OF NEBRASKA. COOLER TEMPERATURES WILL OCCUR ACROSS THE AREA THE NEXT SEVERAL DAYS. MONDAY INTO TUESDAY NIGHT SHOULD BE MAINLY DRY. OUR NEXT CHANCE OF PRECIPITATION SHOULD SPREAD ACROSS THE AREA WEDNESDAY. THIS COULD YIELD DECENT BENEFICIAL RAINFALL AMOUNTS OF A QUARTER TO HALF AN INCH. FARTHER OUT...GENERALLY USED A BLEND OF GFS/ECMWF/CANADIAN FOR TEMPERATURES AND POPS. MILLER && .AVIATION... 18Z TAFS FOR KOMA...KLNK...KOFK. VFR CONDITIONS WILL PREVAIL THROUGH LATE AFTERNOON. A COLD FRONT...CURRENTLY WEST OF ONL/EAR...WILL MOVE INTO EASTERN NEBRASKA THROUGHOUT THE LATE AFTERNOON AND EARLY EVENING HOURS. LATEST THINKING IS THUNDERSTORMS WILL IMPACT ALL TAF SITES STARTING AROUND 22Z AND CONTINUING THROUGH AT LEAST 9Z. HIGHLIGHTED GREATEST THREAT AT KOFK WITH SEVERE WIND MENTION. HAIL WILL BE A THREAT AT ALL SITES. PEARSON && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ015-033-034. IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043. &&
Hazardous weather outlook, May 27, 4:53 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 453 PM CDT SUN MAY 27 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-280500- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 453 PM CDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY STRONG ENVIRONMENTAL SHEAR AND INSTABILITY WILL RESULT IN SEVERE THUNDERSTORM ACTIVITY OCCURRING MAINLY NORTHWEST OF A LINE FROM HARLAN IOWA TO BEATRICE...WITH SUPERCELL STORM DEVELOPMENT LIKELY. HAIL UP TO BASEBALL SIZE AS WELL AS STRONG DAMAGING WINDS ARE THE PRIMARY HAZARDS...WITH AN ISOLATED TORNADO OR TWO POSSIBLE MAINLY OVER NORTHEAST NEBRASKA. STORMS ARE THEN EXPECTED TO DECREASE IN INTENSITY TOWARD MIDNIGHT AND SPREAD EASTWARD ACROSS THE REMAINDER OF EASTERN NEBRASKA AND WESTERN IOWA DURING THE OVERNIGHT HOURS. STORMS WILL OCCASIONALLY PRODUCE HEAVY RAINFALL...WITH UP TO THREE INCHES POSSIBLE IN MANY AREAS. DUE TO RECENT HEAVY RAIN OVER THE LAST FEW DAYS...A FLASH FLOOD WATCH IS IN EFFECT FOR A FEW COUNTIES IN EXTREME NORTHEAST NEBRASKA AND NORTHWEST IOWA FOR TONIGHT AS WELL. ISOLATED FLASH FLOODING THOUGH WILL BE A THREAT OVER MOST LOCATIONS. BECAUSE OF THE HOLIDAY WEEKEND AND THE MAGNITUDE OF STORMS EXPECTED...CAMPERS ESPECIALLY SHOULD BE AWARE OF THE SEVERE STORM THREAT. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE FORECAST WEDNESDAY INTO THURSDAY AS ANOTHER WEATHER SYSTEM MOVES INTO THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING AS SEVERE WEATHER WATCHES ARE ISSUED LATER TODAY...ESPECIALLY IN EASTERN NEBRASKA. DEE
In the hours before
Local storm report, May 27, 6:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
615 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 5 W RANDOLPH 42.38N 97.46W
05/27/2012 E2.75 INCH PIERCE NE LAW ENFORCEMENT
0605 PM TORNADO 7 NW NEWMAN GROVE 41.82N 97.87W
05/27/2012 BOONE NE PUBLIC
&&
LANDSVORKLocal storm report, May 27, 6:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
621 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 2 E HARTINGTON 42.62N 97.23W
05/27/2012 E1.00 INCH CEDAR NE TRAINED SPOTTER
&&
MILLERLocal storm report, May 27, 6:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
622 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 6 S UTICA 40.81N 97.35W
05/27/2012 E1.75 INCH SEWARD NE LAW ENFORCEMENT
NEAR MILE MARKER 366 SOUTH OF UTICA.
&&
LANDSVORKLocal storm report, May 27, 6:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
623 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 6 W WAYNE 42.24N 97.13W
05/27/2012 E1.75 INCH WAYNE NE TRAINED SPOTTER
&&
MILLERLocal storm report, May 27, 6:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
635 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 2 SW BATTLE CREEK 41.98N 97.63W
05/27/2012 MADISON NE FIRE DEPT/RESCUE
&&
LANDSVORKLocal storm report, May 27, 6:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
639 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL ALBION 41.69N 98.00W
05/27/2012 E0.75 INCH BOONE NE LAW ENFORCEMENT
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:42 AM CDT | Flash Flood Watch | OAX | Burt, Cuming, Thurston | 21 hr |
| May 27, 4:15 PM CDT | Special Weather Statement | OAX | Stanton | 30 min |
| May 27, 4:39 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Thurston, Wayne | 47 min |
| May 27, 4:41 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 34 min |
| May 27, 5:13 PM CDT | Tornado Warning | OAX | Antelope, Pierce | 29 min |
| May 27, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 44 min |
| May 27, 5:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Madison, Pierce, Wayne | 51 min |
| May 27, 5:30 PM CDT | Tornado Warning | OAX | Antelope, Pierce | 30 min |
| May 27, 5:36 PM CDT | Tornado Warning | OAX | Boone | 39 min |
| May 27, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 47 min |
| May 27, 5:47 PM CDT | Flash Flood Warning | OAX | Antelope, Boone, Pierce | 3 hr |
| May 27, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline, Seward | 48 min |
| May 27, 6:00 PM CDT | Tornado Warning | OAX | Boone, Madison, Platte | 30 min |
| May 27, 6:04 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 26 min |
| May 27, 6:06 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 39 min |
| May 27, 6:08 PM CDT | Areal Flood Advisory | OAX | Antelope, Pierce | 3 hr |
| May 27, 6:19 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 26 min |
| May 27, 6:19 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 26 min |
| May 27, 6:28 PM CDT | Tornado Warning | OAX | Madison, Pierce, Stanton | 32 min |
| May 27, 6:32 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce | 28 min |
| May 27, 6:46 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 33 min |
| May 27, 6:48 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 57 min |
| May 27, 6:53 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Stanton, Thurston, Wayne | 37 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.